# SDR USAA20100211BB007

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

GIG  FLT 801  EN ROUTE GIG TO CLT.  ON TAKEOFF, MAP DID NOT REALIGN.  NO AUTO THROTTLES.  NO VNAV.  NO LNAV.  CENTER AUTOPILOT WOULD NOT ENGAGE.  NO NAV UPDATES.  EMER EXIT LIGHTS ILLUMINATED IN CABIN IN ARMED MODE.  COULD NOT CONTROL CABIN OR COCKPIT TEMP.  ALSO, AUTO-BRAKES WOULD NOT ARM FOR LANDING.  AUTO-SPEED BRAKE DID NOT ARM.  THE LEFT EEC INOP LIGHT ILLUMINATED IN CLIMBOUT.  NO EICAS MESSAGES DISPLAYED.  THE FLIGHT RETURNED TO FIELD GIG AND LANDED WITHOUT FURTHER INCIDENT.  PERFORMED AUTOPILOT MCDP TEST.  NO DISCREPANCIES FOUND.  PERFORMED ANTI-SKID/AUTO BRAKE BITE AND ANTI-SKID TEST.  NO DISCREPANCIES FOUND.  ALSO, PERFORMED FIM TASK FOR EEC.  SYSTEM WAS OK.
